Posted by: Help needed | 2009-09-21

Ravamil SR 240 mg

Hi good day im a 25 year old on ginette, i have not been feeling well for a while i have seen my GP regarding my blood pressure, the first time my BP was 156/120 then a week later it was 150/111, then 130/80 and lastly 130/111 my GP has sugessted i go onto Ravamil SR 240 mg however im concerned as i dont believe i should be on BP medication, i went to see another GP/Pharmacist who told me im suffering from ashma therefore my BP goes high. Im worried in taking this BP medication as strokes and High BP are VERY common in my family history so im not sure as to what i should do. If you could advise on this medication and my current situation.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Help needed
The best way to evaluate your blood pressure is to have your blood pressure tested daily by the same person (try your local pharmacy) and let them work out the average for you over 7 days. If the average is >140 at the top and > 90 at the bottom, you need to have further tests - like cholesterol, kidney functions, a heart evaluation and they need to look for treatable causes of the hypertension. If there are no causes and it is familial, you probably need to go on medication.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2016-08-09

I take pritor 80mg at night for high BP and after a suspected migraine/TIA on the weekend the physician added Ravamil 240 to my meds. I feel a little light headed and dizzy, is this a safe combination??

Reply to Anonymous | 1 comment (hide)
Posted by: Katy | 2016-08-09

I currently take 80mg pritor at night and have now been given Ravamil 240, one in the morning. Is it ok to take the two at the same time or must one be stopped?

Posted by: Anonymous | 2016-02-19

2 weeks ago I was taken off Pharmapress co and Felodepine 10mg as I was loosing potassium vie the amount of times i urinated In its place I was given Rampil 10mg and continued with the Carzin XL and Concor but now suffering with lots palpitations I have suffered many years with papitations but on the previous medication they were few and far between. Saw my GP and he has added Ravamil SR 240mg but only half tablet a day I still do not feel 100% The previous med combination worked but my feet were swelling now they are fine with Spiractin 24mg half tab a day

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.